# SDR 2003F00550

- Difficulty date: July 16, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPANNAGE ZONAL INSPECTION, FOUR CRACKS FOUND RADIATING FROM PASSAGE HOLE IN FORWARD WEB OF THE HORIZONTAL STABILIZER FORWARD SPAR.  REMOVED SECTION OF CRACKED SKIN.  FABRICATED AND INSTALLED SHIM AND DOUBLER IAW FAA APPROVED DATA CONTAINED IN DER 8110-3, REPORT NR 030715.  (M)
